# SDR DALA2019070203976

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA 1037 BTW STR 28L AND STR 28R AT AFT CARGO COMPARTMENT. (AMDS 5314-2001). (CCT). NRC 00371: CORROSION LEVEL 2, AREA WAS REPAIRED PER SRM 53-20-07-2R REPAIR 3 CONFIGURATION -7003. (LP #1150867)
